Advertisement

Differential Equations

, Volume 54, Issue 8, pp 1000–1025 | Cite as

On a Version of the Hyperbolic Annulus Principle

  • S. D. Glyzin
  • A. Yu. Kolesov
  • N. Kh. Rozov
Ordinary Differential Equations
  • 10 Downloads

Abstract

A sufficiently general class of diffeomorphisms of the annulus (the direct product of a ball in \(\mathbb{R}^{k}\), k ≥ 2, by an m-dimensional torus) is studied. The so-called annulus principle, i.e., a set of sufficient conditions under which the diffeomorphisms of the class under study have a mixing hyperbolic attractor, is obtained.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Smale, S., Differentiable dynamical systems, Uspekhi Mat. Nauk, 1970, vol. 25, no. 1 (151), pp. 113–185; Bull. Amer. Soc., 1967, vol. 73, pp. 747–817.MathSciNetzbMATHGoogle Scholar
  2. 2.
    Robinson, C., Dynamical Systems. Stability, Symbolic Dynamics, and Chaos, Boca Raton: CRC, 1999.zbMATHGoogle Scholar
  3. 3.
    Katok, A.B. and Hasselblatt, B., Introduction to the Modern Theory of Dynamical Systems, Cambridge: Cambridge Univ., 1995.CrossRefzbMATHGoogle Scholar
  4. 4.
    Katok, A.B. and Hasselblatt, B., A First Course in Dynamics with a Panorama of Recent Developments, Cambridge: Cambridge Univ., 2003.zbMATHGoogle Scholar
  5. 5.
    Il’yashenko, Yu.S. and Li, V., Nelokal’nye bifurkatsii (Nonlocal Bifurcations), Moscow, MTsNMO, 1999.Google Scholar
  6. 6.
    Shilnikov, L.P. and Turaev, D.V., Simple bifurcations leading to hyperbolic attractors, Comput. Math. Appl., 1997, vol. 34, no. 2–4, pp. 173–193.Google Scholar
  7. 7.
    Glyzin, S.D., Kolesov, A.Yu., and Rozov, N.Kh., The annulus principle in the existence problem for a hyperbolic strange attractor, Sb. Math., 2016, vol. 207, no. 4, pp. 490–518.Google Scholar
  8. 8.
    Glyzin, S.D., Kolesov, A.Yu., and Rozov, N.Kh., Hyperbolic annulus principle, Differ. Equations, 2017, vol. 53, no. 3, pp. 281–301.Google Scholar
  9. 9.
    Shilnikov, L.P., Shilnikov, A.L., Turaev, D.V., and Chua, L.O., Methods of Qualitative Theory in Nonlinear Dynamics, Singapore: World Sci., 1998, Part 1.CrossRefzbMATHGoogle Scholar
  10. 10.
    Kolesov, A.Yu. and Rozov, N.Kh., Invariantnye tory nelineinykh uravnenii (Invariant Tori of Nonlinear Wave Equations), Moscow: Fizmatlit, 2004.Google Scholar
  11. 11.
    Anosov, D.V. and Solodov, V.V., Hyperbolic sets, Itogi Nauki Tekh. Ser. Sovrem. Probl. Mat. Fundam. Napravl. Dinam. Sistemy–9, 1991, vol. 66, pp 12–99.Google Scholar
  12. 12.
    Devaney, R.L., An Introduction to Chaotic Dynamical Systems, 2nd ed. Addison-Wesley Studies in Nonlinearity, Redwood City: Addison-Wesley, 1989.Google Scholar
  13. 13.
    Banks J., Brooks, J., Cairns, G., et al., On Devaney’s definition of chaos, Amer. Math. Monthly, 1992, vol. 99, no. 4, pp. 332–334.MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Kolesov, A.Yu., Rozov, N.Kh., and Sadovnichii, V.A., Sufficient condition for the hyperbolicity of mappings of the torus, Differ. Equations, 2017, vol. 53, no. 4, pp. 457–478.MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    Plykin, R.V., On the geometry of hyperbolic attractors of smooth cascades, Russ. Math. Surveys, 1984, vol. 39, no. 6 (240), pp. 85–131.Google Scholar
  16. 16.
    Anosov, D.V., Geodesic flows on closed Riemannian manifolds of negative curvature, Proc. Steklov Inst. Math., 1967, vol. 90, pp. 1–235.MathSciNetGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2018

Authors and Affiliations

  • S. D. Glyzin
    • 1
    • 2
  • A. Yu. Kolesov
    • 1
  • N. Kh. Rozov
    • 3
  1. 1.Demidov Yaroslavl State UniversityYaroslavlRussia
  2. 2.Scientific Center of the Russian Academy of Sciences in ChernogolovkaChernogolovka, Moscow oblastRussia
  3. 3.Lomonosov Moscow State UniversityMoscowRussia

Personalised recommendations